IJPAM: Volume 79, No. 2 (2012)

INTEGRALS AND INVARIANTS FOR INVISCID,
INCOMPRESSIBLE, TWO-DIMENSIONAL,
IRROTATIONAL, HYDROMAGNETIC
FLOWS UNDER GRAVITY

Dinesh Khattar$^1$, P.R. Sharma$^2$, Ashok Kumar Gupta$^2$
$^1$Department of Mathematics
Kirori Mal College
University of Delhi, Delhi 110007, INDIA
$^2$Department of Mathematics
University of Rajasthan
Jaipur 302055, INDIA


Abstract. Conversation laws for two-dimensional, incompressible, irrotational hydromagnetic flows under gravity are investigated. It is observed that the conserved quantities presented by Longuet-Higgins [#!5!#] are also conserved in hydromagnetic case if the total pressure vanishes on the boundary of the fluid.

Received: February 17, 2010

AMS Subject Classification: 58D30, 76N99

Key Words and Phrases: inviscid, incompressible, irrotational, hydromagnetic flow

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 79
Issue: 2